# SDR CALA9700188

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12811
- Make and model: Doug DC-9-82
- Aircraft serial: 49265
- System (JASC): 2420 · AC Generation System
- Part: Bus Control
- Part number: 947F9463
- Condition: Malfunctioned
- Location: E/E Compt
- Part time: 14,908 hours
- Stage of operation: CL
- Nature of condition: B, H
- Precautionary procedure: A

## Discrepancy

ALL ELECTRICAL POWER FELL OFF LINE AND ARTS WAS INITIATED AFTER TAKEOFF.  EMERGENCY POWER WAS TURNED ON, THE APU GENERATOR WAS PUT ON LINE, PARTIAL POWER WAS RESTORED.  WHEN ATTEMPTING TO TURN EMERGENCY POWER OFF A LOUD HUM WAS HEARD FROM CIRCUIT BREAKER PANEL.  THE EMERGENCY POWER WAS PUT BACK ON AND THE AIRCRAFT WAS RETURNED TO TPA.  ALSO, A SLIGHT ELECTRICAL BURNING ODOR WAS OBSERVED.  MAINTENANCE FOUND THE LEFT AC BUS LOWER PHASE C-50 AMP CIRCUIT BREAKER POPPED.  THE CIRCUIT BREAKER WAS RESET AND THE HUMMING SOUND STOPPED.  VOLTAGE DROP ACROSS RELAYS WAS CHECKED WITH NO TROUBLE FOUND.  THE AC BUS CONTROL UNIT WAS REPLACED AS A PRECAUTIONARY MEASURE. THE ENGINES WERE RUN AND THE CROSSTIE SYSTEM TESTED GOOD,
